# SDR CALA9701703

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON BOTH LT AND RT SIDES OF BS 996.  THE CORRODED SECTIONS WERE REMOVED, FILLER AND DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 108, SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND 51-30-1.
